SCIENCE ASIAVolume 46, No. 05, Month OCTOBER, Year 2020, Pages 626 - 633
On the meromorphic solutions of generalized q-difference equations
Hongqiang Tua, Yongyi Gu
Abstract Download PDFA generalized q-difference analogue of the lemma on the logarithmic derivative is introduced, which is an improvement of previous result due to Korhonen, and was applied to the growth of meromorphic solutions of some linear difference equations. Examples are given to illustrate the sharpness of the results.
meromorphic solutions, q-difference equations, growth